PUBLICATIONS

A. Publicatiıns (SCI, SCI-E):

A1. Karpuz, E. G.,Çevik, A. S., “The Word and Generalized Word Problem for Semigroups under Wreath Products”, Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie, Tome 52(100), No. 2, (2009), 151-160.

 A2. Ateş, F., Karpuz, E. G., Kocapınar, C. Çevik, A. S., “Gröbner-Shirshov Bases of Some Monoids”, Discrete Mathematics311(12)(2011), 1064-1071.

A3. Karpuz, E. G.,Çevik, A. S., “A New Example of Strongly -Inverse Monoids”, Hacettepe Journal of Mathematics and Statistics, 40(3) (2011), 461-468.

A4. Karpuz, E.G., Ateş, F., Çevik, A.S., Cangül, İ.N., Güngör (Maden), A.D., “The Next Step of the Word Problem over Monoids”, Applied Mathematics and Computation, 218(3) (2011), 794-798.

A5. Kocapinar, C., Karpuz, E. G., Ates, F., Çevik, A. S., “Gröbner-Shirshov Bases of the Generalized Bruck-Reilly *-Extension”, Algebra Colloquium, 19 (Spec 1) (2012), 813-820.

A6. Karpuz, E. G.,Çevik, A. S., “Gröbner-Shirshov Bases for Extended Modular, Extended Hecke and Picard Groups”, Mathematical Notes, 92(5) (2012), 636-642.

A7. Karpuz, E. G., Ateş, F., Çevik, A. S., Cangül, İ. N., “The Graph Based on Gröbner-Shirshov Bases of Groups”, Fixed Point Theory and Applications, (2013), 2013: 71, doi: 10.1186/1687-1812-2013-71.

A8. Karpuz, E. G., Das, K. Ch., Cangül, İ. N., Çevik, A. S., “A New Graph Based on the Semi-Direct Product of Some Monoids”, Journal of Inequalities and Applications, (2013), 2013:118, doi:10.1186/1029-242X-2013-118.

A9. Karpuz, E. G.,Çevik, A. S., Koppitz, J., Cangül, İ. N., “Some Fixed-Point Results on (Generalized) Bruck-Reilly *-Extensions of Monoids”, Fixed Point Theory and Applications, (2013), 2013: 78, doi: 10.1186/1687-1812-2013-78.

A10. Karpuz, E. G., “Gröbner-Shirshov Bases of Some Semigroup Constructions”, Algebra Colloquium, 22(1) (2015), 35-46.

A11. Karpuz, E. G., Ateş, F., Çevik, A. S., “Gröbner-Shirshov Bases of Some Weyl Groups”, Rocky Mountain Journal of Mathematics, 45(4) (2015), 1165-1175.

A12. Karpuz, E. G., Ateş, F., Cangül, İ. N., Çevik, A. S., “Finite Derivation Type of Graph Product of Monoids”, Filomat, 30(7) (2016), 1987-1995.

A13. Karpuz, E. G., Çevik, A. S., Ateş, F., Cangül, İ. N., “A Presentation and Some Finiteness Conditions for a New Version of the Schützenberger Product of Monoids”, Turkish Journal of Mathematics40 (2016), 224-233.

A14. Ateş, F., Cangül, İ. N., Çetinalp, E. K., Çevik, A. S., Karpuz, E. G., “On Commutator and Power Subgroups of Some Coxeter Groups“, Applied Math. And Information Sciences, (AMIS), 10(2), 2016, 1-7.

A15. Çetinalp, E. K., Karpuz, E. G., Ateş, F., Çevik, A. S., “Two-Sided Crossed Product of Groups”, Filomat, 30(4) (2016), 1005-1012.

A16. Karpuz, E. G., Ateş, F., Urlu, N., Çevik, A. S., Cangül, İ. N., “A Note on the Gröbner-Shirshov Bases Over Ad-Hoc Extensions of Groups”, Filomat30(4) (2016), 1037-1043.

A17. Karpuz, E. G., Çetinalp, E. K., “Growth Series of Crossed and Two-Sided Crossed Products of Cyclic Groups”, Mathematica Slovaca, 68(3) (2018), 537-548.

A18. Çetinalp, E. K., Karpuz, E. G., “Iterated Crossed Product of Cyclic Groups”, Bulletin of the Iranian Mathematical Society, 44(6) (2018), 1493-1508.

A19. Ates, F., Çevik, A. S., Karpuz, E. G., “Gröbner-Shirshov Basis for the Singular Part of the Brauer Semigroup”, Turkish Journal of Mathematics 42(3) (2018), 1338-1347.

A20. Çetinalp, E. K., Karpuz, E. G., Çevik, A. S. “Complete Rewriting System for Schützenberger Product of n Groups”, Asian-European Journal of Mathematics (ESCI), DOI: 10.1142/S1793557119500128 12(1), 1950012 (2019).

A21. Karpuz, E. G., Urlu, N., “Word Problem for Special Braid Groups”, Quastiones Mathematicae, (2019), doi: 10.2989/16073606.2019.1588178.

A22. Çetinalp, E. K., Karpuz, E. G., Şahin, R., Ateş, F., “Complete Rewriting System and Growth Series for Extended Generalized Hecke Groups”, Journal of Mathematical Extension (ESCI), 13(4) (2019).

A23. Karpuz, E. G., “Automatic Structure for Generalized Bruck-Reilly *-Extension of a Monoid”, Comm. Faculty of Sciences Unv. of Ankara Series A1 Math. and Stat. (ESCI) 68(2) (2019), 1895-1908.

A24. Özalan, N. U., Çevik, A. S., Karpuz, E. G., “A New Semigroup Obtained via Known Ones”, Asian-European Journal of Mathematics (ESCI), DOI: 10.1142/S1793557120400082 (2019).

A25. Özalan, N. U., Wazzan, S. A., Karpuz, E. G., “Gröbner-Shirshov Bases for Congruence Classes of Complex Reflection Groups”, Asian-European Journal of Mathematics (ESCI), DOI: 10.1142/S1793557120400136 (2019).

B. Other Publications:

B1. Karpuz, E. G.,Çevik, A. S., “On Results of the Holomorph of a Finite Cyclic Group”, Selçuk Journal of Applied Mathematics, Vol. 9, No. 1, (2008), 3-8.

 B2. Karpuz, E. G., “Generalized Bruck-Reilly *-Extension as a New Example of a Monoid with a Non-Finitely Generated Group of Units”, Selçuk Journal of Applied Mathematics, 11(1) (2010), 137-142.

 B3. Karpuz, E. G., “Complete Rewriting Systems for the Chinese Monoid, Applied Mathematical Sciences, 4(22) (2010), 1081-1087.

B4. Karpuz, E. G., “Finite Derivation Type Property on the Chinese Monoid, Applied Mathematical Sciences, 4(22) (2010), 1073-1080.

B5. Ateş, F., Karpuz, E.G., Güngör, A. D., Çevik, A. S., “A New Example for Minimality of Monoids”, Asian-European Journal of Mathematics, 3(4) (2010), 531-544.

B6. Karpuz, E.G., Ateş, F., Çevik, A. S., “Regular and -Inverse Monoids under Schützenberger Products”, Algebras, Groups and Geometries, 27(4) (2010), 455-470.

B7. Karpuz, E.G., Çevik, A.S., “Some Decision Problems for Extended Modular Groups”, Southeast Asian Bulletin of Mathematics, 35(5) (2011), 05-16.

B8. Karpuz, E.G., Çevik, A.S., “On the Solvability of Word Problem by Adian Graphs”, Adv. Studies Contemp. Math., 22(2) (2012), 317-323.

B9. Karpuz, E.G., Çevik, A.S., Ates, F., Koppitz, J., “Gröbner-Shirshov Bases and Embedding of a Semigroup in a Group”, Adv. Studies Contemp. Math., 25(4), 2015.

B10. Oğuz, S., Karpuz, E.G., “Some Semigroup Classes and Congruences on Bruck-Reilly and Generalized Bruck-Reilly *-Extensions of Monoids”, Asian-European Journal of Mathematics ,8(4), 2015. DOI: 10.1142/S1793557115500758.

B11. Oğuz, S., Karpuz, E.G., “Finite Presentability of Generalized Bruck-Reilly *-Extension of Groups”, Asian-European Journal of Mathematics, 9(4), 2016.  DOI: http://dx.doi.org/10.1142/S179355711650090X.

B12. Karpuz, E. G., Urlu, N., Çevik, A.S., “Gröbner-Shirshov Basis for Complex Reflection Group”, Konuralp Journal of Math., 7(1) (2019), 79-90.

Bir cevap yazın

E-posta hesabınız yayımlanmayacak. Gerekli alanlar * ile işaretlenmişlerdir